# SDR SWIA202266204

- Difficulty date: June 23, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 44,194 hours, 37,684 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OB FLAP UPPER SKIN HAS A FEW SMOKING RIVETS, MID SPAN ON REAR SPAR.     (C-CHECK RO 7/26/2022)    REMOVED AND REPLACED "SMOKING" RIVETS IAW MHIRJ REO 601R-57-53-1242, REV -- DATED 2022-06-27. FORM 337 AND MAJOR REPAIR TASK CARD 51-900-1003-SKY COMPLETED AND ATTACHED. NO WEIGHT CHANGE NOTED. SEE CONTINUE CARD FOR WORK PERFORMED.
